Discussion of "Parametric Study of One-Dimensional Solute Transport in Deformable Porous Media" by Akram N. Alshawabkeh and Nima Rahbar

T.W. Lewis, David Smith, Peter Pivonka

    Research output: Contribution to journalReview article

    2 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1001-1010
    JournalJournal of Geotechnical and Geoenvironmental Engineering
    Volume134
    Issue number3
    DOIs
    Publication statusPublished - 2008

    Cite this

    @article{9fe96dba9b2648edac04de347386a052,
    title = "Discussion of {"}Parametric Study of One-Dimensional Solute Transport in Deformable Porous Media{"} by Akram N. Alshawabkeh and Nima Rahbar",
    author = "T.W. Lewis and David Smith and Peter Pivonka",
    year = "2008",
    doi = "10.1061/(ASCE)1090-0241(2008)134:3(414)",
    language = "English",
    volume = "134",
    pages = "1001--1010",
    journal = "Journal of Geotechnical and Geoenvironmentral Engineering",
    issn = "0733-9410",
    publisher = "American Society of Civil Engineers",
    number = "3",

    }

    TY - JOUR

    T1 - Discussion of "Parametric Study of One-Dimensional Solute Transport in Deformable Porous Media" by Akram N. Alshawabkeh and Nima Rahbar

    AU - Lewis, T.W.

    AU - Smith, David

    AU - Pivonka, Peter

    PY - 2008

    Y1 - 2008

    U2 - 10.1061/(ASCE)1090-0241(2008)134:3(414)

    DO - 10.1061/(ASCE)1090-0241(2008)134:3(414)

    M3 - Review article

    VL - 134

    SP - 1001

    EP - 1010

    JO - Journal of Geotechnical and Geoenvironmentral Engineering

    JF - Journal of Geotechnical and Geoenvironmentral Engineering

    SN - 0733-9410

    IS - 3

    ER -